It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acid Reflux / GERD Board Index
Pages: 1 Showing 1 - 20 of 29 for can prilosec cause bloating. (0.005 seconds)


... Yes, acid reducing drugs can make GERD worse. They reduce acid so radically that they stop the stomach working properly, causing the common side effects of bloating belching lump in throat feeling. In turn this can actually cause acid reflux, and make the thing you were given it for worse. ... (5 replies)
... from your system. My body must not have been able to process the Prilosec and I was literally overdosing on the Prilosec until the St. Johns Wort expelded it from my system. This is when my heartburn began. ... (0 replies)
... st 15 years, and for me, changes in diet did nothing. If you're talking about occasional bouts of heartburn, not GERD, perhaps it would help. Keep in mind that Prilosec is meant for short term use ONLY. Your doctor can prescribe other PPI's that are meant for longer term use. ANY PPI can cause a rebound effect, i. ... (12 replies)

... I'm wondering if bloating is common with reflux. Maybe I have something else wrong with me to cause the bloating. It is getting worse the last few days. I mainly feel the bloating when I'm standing up. ... (1 replies)
... Now, why I mentioned the allergies and asthma earlier... with this experience I have been reading research papers about Prilosec and proton pump inhibitors and conditions that could be causing this hell. ... (32 replies)
... no. I stuck to foods that didn't cause any and I am incorporating 1 new food at a time per meal so I'll KNOW if I have a reaction, that was the culprit. ... (12 replies)
... I recently got this book "Heartburn Cured" and it basically is saying that eating carbs, especially the bad carbs can cause reflux. Maybe because the "sugar" can cause bloating. Anyway, I did the diet for a few days but didn't see much change in my LPR symptoms. ... (12 replies)
... as really helped me the last few days, I now feel like eating again. Sometimes my throat feels tight in front by my neck but I think of mucous hang in there, it can cause irritation. ... (107 replies)
... I continue to try to wean off the PPI's SLOWLY. The last week has been brutal. I read that if you were taking 8 weeks of Prilosec you shoudl wean off over a period of 8 weeks. ... (18 replies)
... ndo and saw no active reflux, but discovered the beginning stages of barrett's. That shocked the heck out of me I'll tell ya. He said let's be proactive and take Prilosec forever as a precaution. He also told me I was taking it wrong the first time. ... (18 replies)
... I'd try the prilosec first, if that's what you were prescribed. ... (6 replies)
... period was a cause for the constipation. ... (0 replies)
... Since the day after Thanksgiving I have been having nightmare stomach gurgling, bloating and pain. As the day progresses, it gets worse. ... (2 replies)
... at pops up above the belly button. Now my symptoms are heartburn again, but with severe gas and bloating. I tried prilosec, but it's really hurts my stomach and cause more heartburn and gas, and constipation. ... (2 replies)
... Apprantly, stomach indigestion is caused by lack of acids. They can cause constipation, bloating and belching. They may also cause heartburn because the food is still in the stomach and this pushes bile and acids back up. Weird, ain't it? ... (2 replies)
... and as a result, I've been waking up with it, feeling sick to my stomach, and desperately going for a bowl of cereal to cure the tightness, or really anything I can stand to eat in the morning that doesn't cause me any distress. ... (0 replies)
... GERD can cause all kinds of strange symptoms. At my sudden onset I had some of the muscle pain you're talking about, and tingling, etc. ... (2 replies)
... so i went back to the gi and was diagnosed with bile reflux with no cause known i was prescribed carafate pills.. ... (4 replies)
... Psyllium swells up pretty good so it could make your tummy really full and cause some reflux because that is what happened to me. So maybe space the capsules out and take on an empty stomach or fairly empty stomach. ... (1 replies)
... Marts Equate brand of Zantac 150 twice a day. Until months ago I started getting so much gas, bloating and heart burn I couldn't eat much. They put me on Prilosec thinking it gastritis. ... (2 replies)


Associated Tags: acid reflux, antibiotics, asthma and ibs, burning in back and chest, gerd, heartburn, lack of appetite, lpr, nausea, post nasal drip, prilosec, reflux, stress and blood pressure, tingling sensation, zantac

Pages: 1

All times are GMT -7. The time now is 01:30 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!